# SDR UALA2011013100532

- Difficulty date: January 31, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 35,309 hours, 15,005 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

LT OTBD T/E FLAP, T/E HONEYCOMB WEDGE HAS 2"X 2" BY APPROX 0.125" DENT FROM BIRD-STRIKE.  ACCOMPLISHED HFEC INSP OF DENT NO CRACKS FOUND AT THIS TIME REF NDT 51-10-08, PROCEDURE B.
